# SDR SWAA2024050983199

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 69,680 hours, 41,308 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER FORWARD SLIDER CRACKED.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-31-31-400-803-NG (STABILIZER-TO-BODY LOWER FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)] RIGHT HORIZONTAL STABILIZER LOWER FORWARD SLIDER AMM 53-31-31
